Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/20867
Title: Suppression and generation of chaos for a three-dimensional autonomous system using parametric perturbations
Authors: Wu, X
Lu, JA
Iu, HHC
Wong, SC 
Issue Date: 2007
Publisher: Pergamon Press
Source: Chaos, solitons and fractals, 2007, v. 31, no. 4, p. 811-819 How to cite?
Journal: Chaos, solitons and fractals 
Abstract: In this paper, we attempt to suppress or generate chaos in the newly presented Lü system using parametric perturbation. We find that this method not only suppresses chaotic behavior, but also induces chaos in non-chaotic parameter ranges. When we add the small sinusoidal perturbations, the system becomes four-dimension. From the calculation of Lyapunov exponents, we discover hyperchaos in the perturbed system, which has not yet been reported before.
URI: http://hdl.handle.net/10397/20867
ISSN: 0960-0779
EISSN: 1873-2887
DOI: 10.1016/j.chaos.2005.10.050
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

18
Last Week
0
Last month
0
Citations as of Jul 30, 2017

WEB OF SCIENCETM
Citations

16
Last Week
0
Last month
Citations as of Aug 21, 2017

Page view(s)

26
Last Week
1
Last month
Checked on Aug 21, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.